# SDR UALA2013061704179

- Difficulty date: June 15, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 93,232 hours, 14,791 cycles
- Engine: Pwa PW4060
- System (JASC): 3250 · Landing Gear Steering System
- Part: Shield
- Condition: Damaged
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR STEERING FIBERGLASS COVER DAMAGE TO LOWER RT CORNER.  R & R NOSE GEAR STEERING FIBERGLASS SHIELD.
